MathSciNet Relay Station
MathSciNet bibliographic data
MR2572544 (2010m:35459) 35Q53 (34C37 35C08 37K40)
Liu, Zhengrong; Pan, Jian Coexistence of multifarious explicit nonlinear wave solutions for modified forms of Camassa-Holm and Degaperis-Procesi equations. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 19 (2009), no. 7, 2267–2282.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement